| Catalog Number |
9203000000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: degradation problem identified / fail-safe system.Product disposition: 1 device: serviced and returned to customer.Additional information: 1 device was not labeled for single-use, 1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 1 event for the failure: fail-safe did not operate - 1 event had problem identified during non-clinical procedure; there was no patient involvement.